# SDR 6CBA2016111816156

- Difficulty date: November 18, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N531AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1531
- Aircraft time: 1,749 hours, 1,671 cycles
- Engine: Pwa PT6A11
- Engine time: 1,749 hours, 1,671 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING,IN CRUISE FLIGHT THE FLIGHT CREW REPORTED BOTH FUEL PUMPS CYCLING ON & OFF 5 SEC. INTERVALS. COMPLETED QRH PROCEDURE, CYCLING PERSISTED. THE AIRCRAFT MADE AN UNSCHEDULED LANDING WHERE IT LANDED SAFELY. THE MAINTENANCE CREW ON SITE INSPECTED THE AIRFRAME FUEL FILTER AND FOUND NO DEFECTS IAW AMM 12-B-28-20-01-00A-250A-A. THE FUEL LOW PRESSURE SWITCH WAS REMOVED AND REPLACED IAW AMM 12-ZB-28-20-02-00A-820A-A LEAK CHECKS AND OPS CHECKS WERE PERFORMED SATISFACTORY. HIGH POWER ENGINE RUNS WERE ALSO PERFORMED WITH NO DEFECTS NOTED.
